# SDR GTIA201812243036

- Difficulty date: December 20, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N690NK
- Make and model: Airbus A320-232
- Aircraft serial: 8434
- Aircraft time: 749 hours, 329 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR ASSIST + BOTTLE LOW PRESS-SERVICED R 2 DOOR ASSIST BOTTLE TO PROPER PRESSURE IAW AMM 52-10-00
